# SDR 2009FA0000804

- Difficulty date: September 29, 2009
- Submitted: September 29, 2009
- Operation: General aviation
- Aircraft: N369GG
- Make and model: Cirrus SR22
- Aircraft serial: 1255
- Aircraft time: 872 hours
- Engine: Cont IO550N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655932A3
- Condition: Cracked
- Location: Nr 4
- Part time: 872 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSP CONCURRENT WITH OIL AND FILTER CHANGE, THE NR 4 CYLINDER WAS FOUND CRACKED, UPPER, OUTBOARD FIN, RADIUSING DOWN TO CYLINDER HEAD BASE LT OF SPARK PLUG AND IN BETWEEN LOWER FIN AND HEAD.
